Title of article :
The ωψ-perfection of graphs
Author/Authors :
Araujo-Pardo، نويسنده , , G. and Rubio-Montiel، نويسنده , , C.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
6
From page :
163
To page :
168
Abstract :
In this paper we study a natural generalization for the perfection of graphs to other interesting parameters related with colorations. This generalization was introduced partially by Christen and Selkow in 1979 and Yegnanarayanan in 2001. , b ∈ { ω , χ , Γ , α , ψ } where ω is the clique number, χ is the chromatic number, Γ is the Grundy number, α is the achromatic number and ψ is the pseudoachromatic number. A graph G is ab-perfect if for every induced subgraph H, a ( H ) = b ( H ) . In this work we characterize the ωψ-perfect graphs.
Keywords :
Grundy , achromatic and pseudoachromatic numbers , Perfect graphs
Journal title :
Electronic Notes in Discrete Mathematics
Serial Year :
2013
Journal title :
Electronic Notes in Discrete Mathematics
Record number :
1456434
Link To Document :
بازگشت